Parabolic harnack inequality for the mixture of brownian motion and stable process

Renmino Song, Zoran Vondraček

Research output: Contribution to journalArticlepeer-review

Abstract

Let X be a mixture of independent Brownian motion and symmetric stable process. In this paper we establish sharp bounds for transition density of X, and prove a parabolic Harnack inequality for nonnegative parabolic functions of X.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalTohoku Mathematical Journal
Volume59
Issue number1
DOIs
StatePublished - Mar 2007

Keywords

  • Brownian motion
  • Parabolic functions
  • Parabolic harnack inequality
  • Stable processes
  • Transition density

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Parabolic harnack inequality for the mixture of brownian motion and stable process'. Together they form a unique fingerprint.

Cite this